Follow
Flavia Giannetti
Flavia Giannetti
Professore associato, Università di Napoli
Verified email at unina.it - Homepage
Title
Cited by
Cited by
Year
Regularity results for a new class of functionals with non-standard growth conditions
F Giannetti, AP di Napoli
Journal of Differential Equations 254 (3), 1280-1305, 2013
602013
Regularity results for vectorial minimizers of a class of degenerate convex integrals
G Cupini, F Giannetti, R Giova, AP di Napoli
Journal of Differential Equations 265 (9), 4375-4416, 2018
422018
Estimates of Jacobians by subdeterminants
F Giannetti, T Iwaniec, J Onninen, A Verde
The Journal of Geometric Analysis 12, 223-254, 2002
412002
Linear elliptic equations with lower order terms
F Giannetti, L Greco, G Moscariello
332013
Higher integrability for minimizers of asymptotically convex integrals with discontinuous coefficients
G Cupini, F Giannetti, R Giova, AP di Napoli
Nonlinear Analysis: Theory, Methods & Applications 154, 7-24, 2017
322017
Higher differentiability of minimizers of variational integrals with variable exponents
F Giannetti, A Passarelli di Napoli
Mathematische Zeitschrift 280, 873-892, 2015
322015
Partial regularity for minimizers of a class of non autonomous functionals with nonstandard growth
F Giannetti, A Passarelli di Napoli, MA Ragusa, A Tachikawa
Calculus of Variations and Partial Differential Equations 56, 1-29, 2017
292017
Elliptic problems with growth in nonreflexive Orlicz spaces and with measure or L1 data
I Chlebicka, F Giannetti, A Zatorska-Goldstein
Journal of Mathematical Analysis and Applications 479 (1), 185-213, 2019
262019
On higher differentiability of solutions of parabolic systems with discontinuous coefficients and (p, q)-growth
F Giannetti, AP di Napoli, C Scheven
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 150 (1 …, 2020
222020
Wolff potentials and local behaviour of solutions to measure data elliptic problems with Orlicz growth
I Chlebicka, F Giannetti, A Zatorska-Goldstein
arXiv preprint arXiv:2006.02172, 2020
192020
On G-compactness of the Beltrami operators
T Iwaniec, F Giannetti, G Moscariello, C Sbordone, L Kovalev
Nonlinear homogenization and its applications to composites, polycrystals …, 2005
192005
Partial regularity results for non-autonomous functionals with -growth conditions
F Giannetti, A Passarelli di Napoli, A Tachikawa
Annali di Matematica Pura ed Applicata (1923-) 196, 2147-2165, 2017
182017
Variational integrals for elliptic complexes
F Giannetti, A Verde
Studia Math 140 (1), 79-98, 2000
172000
Higher differentiability of solutions of parabolic systems with discontinuous coefficients
F Giannetti, A Passarelli di Napoli, C Scheven
Journal of the London Mathematical Society 94 (1), 1-20, 2016
162016
Bi-Sobolev mappings with differential matrices in Orlicz Zygmund classes
F Giannetti, AP di Napoli
Journal of Mathematical Analysis and Applications 369 (1), 346-356, 2010
162010
Pointwise bounds for minimizers of some anisotropic functionals
M Carozza, F Giannetti, F Leonetti, AP di Napoli
Nonlinear Analysis 177, 254-269, 2018
152018
G. Alberti: Distributional Jacobian and singularities of Sobolev maps Ricerche Mat. Vol. 54, N. 2, p. 375-394, 2005
G Alberti, S Baldo, G Orlandi, M Csörnyei, A Pelczynski, D Preiss, ...
Ricerche Mat 54 (2), 375-394, 2005
152005
A remark on the L 1-lower semicontinuity for integral functionals in BV
N Fusco, F Giannetti, A Verde
manuscripta mathematica 112 (3), 313-323, 2003
142003
A partial regularity result for integral functionals with -growth condition
F Giannetti
Advances in Calculus of Variations 9 (4), 395-407, 2016
122016
On very weak solutions of degenerate p-harmonic equations
F Giannetti, A Passarelli Di Napoli
Nonlinear Differential Equations and Applications NoDEA 14, 739-751, 2007
122007
The system can't perform the operation now. Try again later.
Articles 1–20